Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Ikonomov, Nikolay Rumenov

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:92
Abstract pages:798
Full texts:118
References:45
PhD
E-mail:

http://www.mathnet.ru/eng/person110105
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/911918

Publications in Math-Net.Ru
2021
1. N. R. Ikonomov, S. P. Suetin, “A Viskovatov algorithm for Hermite-Padé polynomials”, Mat. Sb., 212:9 (2021),  94–118  mathnet  mathscinet; Sb. Math., 212:9 (2021), 1279–1303  isi  scopus
2020
2. N. R. Ikonomov, S. P. Suetin, “Scalar Equilibrium Problem and the Limit Distribution of Zeros of Hermite–Padé Polynomials of Type II”, Trudy Mat. Inst. Steklova, 309 (2020),  174–197  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 309 (2020), 159–182  isi  scopus
2015
3. N. R. Ikonomov, R. K. Kovacheva, S. P. Suetin, “Nuttall's integral equation and Bernshtein's asymptotic formula for a complex weight”, Izv. RAN. Ser. Mat., 79:6 (2015),  125–144  mathnet  mathscinet  elib; Izv. Math., 79:6 (2015), 1215–1234  isi  elib  scopus

Presentations in Math-Net.Ru
1. Application of Hermite–Padé Polynomials to Problems of Electric Power Industry
N. R. Ikonomov, S. Sadeghi Baghsorkhi
Seminar on Complex Analysis (Gonchar Seminar)
April 9, 2018 17:00

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022